# SDR UPS99229516

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65216512
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-04) NR 5 FLAP TRACK FWD ATTACH FITTING.  REPLACED FITTING BEYOND ECONOMICAL REPAIR PER ESR NR 16, ON NRC 888880.
